# SDR 96ZZZX4682

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display System
- Part number: 900A3720002105
- Condition: Error
- Location: Fuel Quantity
- Part time: 347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY SYSTEM FUEL QUANTITY INDICATOR FLUCTUATES 200 POUNDS.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.
